# SDR AALA201511279014

- Difficulty date: November 26, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 17,215 hours, 8,831 cycles
- Engine: Cfmint CFM565B43
- Engine time: 20,849 hours, 8,745 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 741104
- Part serial: 699411
- Condition: Defective
- Location: Oil System
- Part time: 20,849 hours, 8,745 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RETURNED, ON CLIMB OUT, HIGH ENG OIL TEMP FOLLOWED BY ENG OIL QTY & TEMP INDICATION FAILURE.  ENG 1 SHUTDOWN IAW ECAM.  REPLACED OIL QTY TRANSMITTER & LUBE PUMP.  ACCOMPLISHED POWER ASSURANCE RUN AMM TASK 71-00-00-710-008-B.  ALL ENG OIL PARAMETERS CHECKED NORMAL.  TEMPERATURE, QTY & PRESS CHECKED GOOD.  SEE AALA201511279013 FOR ADDITIONAL PART INFORMATION.
